Geometric quantization of weak-Hamiltonian functions

Research output: Contribution to journalArticlepeer-review


The paper presents an extension of the geometric quantization procedure to integrable, big-isotropic structures. We obtain a generalization of the cohomology integrality condition, we discuss geometric structures on the total space of the corresponding principal circle bundle and we extend the notion of polarization.

Original languageEnglish
Pages (from-to)35-49
Number of pages15
JournalJournal of Geometry and Physics
Issue number1
StatePublished - Jan 2009


  • Big-isotropic structure
  • Geometric prequantization data system
  • Polarization
  • Prequantization space

ASJC Scopus subject areas

  • Mathematical Physics
  • General Physics and Astronomy
  • Geometry and Topology


Dive into the research topics of 'Geometric quantization of weak-Hamiltonian functions'. Together they form a unique fingerprint.

Cite this